I have been on zoloft for two weeks and the <span style = 'background-color: #dae8f4'>side</span><span style = 'background-color: #dae8f4'>effects</span> are still pretty bad, without any benefits (it seems like it has been two years!). (I have tried lexapro, paxil, and celexa, but zoloft was the first AD I have taken and from my first experience seemed to produce the least sideeffects for me (although this time seems bad). I know it takes awhile for SSRI's to get working and initial sideeffects are common. I started taking 25mgs for a week and have been on 50mgs for a week.
It is usually given as a temporarly relief along with SSRI's such as Paxil and Zoloft until the SSRI gets a chance to settle in. Do not rely on Xanax to be your <span style = 'background-color: #dae8f4'>long</span> term treatment drug. Alls it does is induce your GABA (stuff that calms the brain down). SSRI's actually restore balance to imbalanced nerve cells, which contribute to anxiety/panic disorder.
Did you ever try theorpy?
You must give these kinds of meds a chance to do what theydo and try to be patient along the way. We know <span style = 'background-color: #dae8f4'>how</span> hard that is, we all want a quick fix, but unfortunately, for the vast majority of us, it doesn't work that way.
Also, you would be very wise to get yourself into some therapy as well, in addition to the Zoloft. While medications can help reduce anxiety related symptoms, many people still need help in learning how to undo the anxious cycle of thinking.
I really haven't had any bad side<span style = 'background-color: #dae8f4'>effects</span> on the zoloft. when I'm really good then I feel like zoloft is my saving grace, besides Jesus, of course. My stressful time was about my daughter. She is twelve and started showing some signs of depression. I was so worried about her that It triggered an episode in me. She's fine now, but I'm still floundering. I woke up today less anxious and that was good. I went for a quick walk hoping to release some endorphins.
So, unfortunately, I took her poor advice, went off Zoloft cold and had terrible <span style = 'background-color: #dae8f4'>side</span><span style = 'background-color: #dae8f4'>effects</span> such as mood/mental changes, lack of sleep and weight loose. from that she started her brainwashing by taking some of our issues, embelishing on them and tainting my husband as an abuser monster (which he is not) and convinced me to get a restraining order against him or I would never see my children again. She would then continue to put her past expirience with her ex husband into the picture.
I heard its rough to get off Paxil, are u under Drs care? I know u can't go cold turkey, thats for sure, its going to take a while, think of howlong it took for it to work, so it could be a few more weeks, hang in there! What symptoms are u having?
Why, with most elderly people, they become like vegetables in the <span style = 'background-color: #dae8f4'>long</span> run. <span style = 'background-color: #dae8f4'>how</span>do I know, easy, I am about to hit the age 80 mark next month. I have been hooked and it is one wish with me.......to get off these crutches.
My Kingdom is not of this world said the great teacher, Christ Jesus, here we can stand right back and take a look at what he meant. Just read Adams-v- Hoffman La Roche. They are not concerned with helping people, sick or not, but are just concerned with making money.
Zyban is exactly the same as Wellbutrin but is used for smoke cessation.
Wellbutrin is more likely than Zoloft to cause headaches as a <span style = 'background-color: #dae8f4'>side</span> effect. It may take 3 weeks for the headaches to subside once the Wellbutrin or Zoloft are stopped.
Since you are tolerating Paxil well you want to continue with it. Other antidepressants are Celexa and Serzone.
I recommend you discuss your concerns with your psychiatrist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.